A new proof of the reciprocity theorem for Dedekind sums

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)93-94
Number of pages2
JournalElem. Math.
Volume29
StatePublished - 1974

Cite this

A new proof of the reciprocity theorem for Dedekind sums. / Berndt, B. C.

In: Elem. Math., Vol. 29, 1974, p. 93-94.

Research output: Contribution to journalArticle

@article{24034e71706e42edacb03821b350c359,
title = "A new proof of the reciprocity theorem for Dedekind sums",
author = "Berndt, {B. C.}",
year = "1974",
language = "English (US)",
volume = "29",
pages = "93--94",
journal = "Elem. Math.",
issn = "0013-6018",

}

TY - JOUR

T1 - A new proof of the reciprocity theorem for Dedekind sums

AU - Berndt, B. C.

PY - 1974

Y1 - 1974

M3 - Article

VL - 29

SP - 93

EP - 94

JO - Elem. Math.

JF - Elem. Math.

SN - 0013-6018

ER -